RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2001, Volume 192, Number 7, Pages 97–106 (Mi msb581)  

This article is cited in 3 scientific papers (total in 3 papers)

Stone decomposition for a matrix renewal measure on a half-line

M. S. Sgibnev

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: A Stone decomposition for a matrix renewal measure is obtained. On its basis several properties of solutions of a system of integral equations of renewal type are easily established.

DOI: https://doi.org/10.4213/sm581

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2001, 192:7, 1025–1033

Bibliographic databases:

UDC: 517.962.28
MSC: 60K05
Received: 04.10.2000

Citation: M. S. Sgibnev, “Stone decomposition for a matrix renewal measure on a half-line”, Mat. Sb., 192:7 (2001), 97–106; Sb. Math., 192:7 (2001), 1025–1033

Citation in format AMSBIB
\Bibitem{Sgi01}
\by M.~S.~Sgibnev
\paper Stone decomposition for a~matrix renewal measure on a~half-line
\jour Mat. Sb.
\yr 2001
\vol 192
\issue 7
\pages 97--106
\mathnet{http://mi.mathnet.ru/msb581}
\crossref{https://doi.org/10.4213/sm581}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1861375}
\zmath{https://zbmath.org/?q=an:1025.60037}
\elib{https://elibrary.ru/item.asp?id=13374373}
\transl
\jour Sb. Math.
\yr 2001
\vol 192
\issue 7
\pages 1025--1033
\crossref{https://doi.org/10.1070/SM2001v192n07ABEH000581}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000172729100006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035540510}


Linking options:
  • http://mi.mathnet.ru/eng/msb581
  • https://doi.org/10.4213/sm581
  • http://mi.mathnet.ru/eng/msb/v192/i7/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sgibnev M.S., “Systems of renewal-type integral equations on the line”, Differ. Equ., 40:1 (2004), 137–147  mathnet  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    2. M. S. Sgibnev, “The matrix analogue of the Blackwell renewal theorem on the real line”, Sb. Math., 197:3 (2006), 369–386  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Chen L., Song J.-Sh., Zhang Yu., “Serial Inventory Systems With Markov-Modulated Demand: Derivative Bounds, Asymptotic Analysis, and Insights”, Oper. Res., 65:5 (2017), 1231–1249  crossref  mathscinet  zmath  isi  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:265
    Full text:114
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020